# SDR LR7A9810

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall Cap
- Part number: 36253710
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND NR 3 ENGINE FIREWALL CAP WORN AT WL 225.  BLENDED GROOVE, APPLIED FILLER, INSTALLED DOUBLER.
